# SDR AALA202406042344

- Difficulty date: May 18, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 40,942 hours, 17,352 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX743253
- Condition: Leaking
- Location: Hyd System
- Part time: 11,163 hours, 5,197 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HYDRAULIC SYSTEM-A LOW PRESSURE LIGHT CAME ON IN FLIGHT WITH DECREASING QUANTITY; AIRCRAFT LANDED SAFELY AT CUN. **SUPPLEMENTAL REPORT FOR (AALA202405204064): REMOVED AND REPLACED ENGINE NUMBER 1 EDP ((AALA202405204064)), PER AMM 29-11-11. REMOVED AND REPLACED SYSTEM-A EMDP ((AALA202406042344)), PER AMM 29-11-21. REMOVED AND REPLACED HYDRAULIC PUMP PAD ROTATING SEAL ((AALA202406042259)). REMOVED AND REPLACED ENGINE NUMBER 1 EDP PRESSURE LINES ((AALA202406042917)) AND RETURN LINES ((AALA202406048822)), PER AMM 29-11-10. REMOVED AND REPLACED EMDP NUMBER 1 ACOUSTIC FILTER ((AALA202406041712)), PER AMM 29-11-27. FLUSHED SYSTEM-A HYDRAULIC FLUID ((AALA202406040098)), PER AMM 29-11-00**(CLOSED).
